# SDR AALA20001184

- Difficulty date: July 10, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Condition: Lightning Strike
- Location: Cabin Window
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LIGHTNING STRIKE NR 10 LT WINDOW FRAME.  INSTALLED NEW WINDOW FRAME PER SRM 51-10-02-0.  (X)
